# SDR QXEA2025060600244

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FR76 STR 27R-28R. REMOVED AND REPLACED SHEAR TIE AT FR76 FROM STR 27R TO 28R IAW SRM 51-40-08.
